# SDR SWIA200920950

- Difficulty date: January 30, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 20,045 hours, 26,507 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Windsheild Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7761 - LEFT WINDSHIELD HEAT SMOKES AT TERMINAL BLOCK.  REPLACED LEFT WINDSHIELD.
